# SDR AALA20130204003

- Difficulty date: February 4, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 83,761 hours, 13,326 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A LARGE DENT TO THE LEFT AFT FLAP UPPER SKIN LOCATED 55 INCHES FROM THE INBOARD EDGE AND 3.5 INCHES FROM THE TRAILING EDGE.  BONDED DOUBLER OVER REPAIR AREA.  PREPARED SURFACES, SEALED AND REFINISHED REPAIR PER SRM 51-70-10-2R.
